Previous |  Up |  Next


higher derivation; field extension; closed polynomial
Let $k\subseteq k'$ be a field extension. We give relations between the kernels of higher derivations on $k[X]$ and $k'[X]$, where $k[X]:=k[x_1,\dots ,x_n]$ denotes the polynomial ring in $n$ variables over the field $k$. More precisely, let $D=\{D_n\}_{n=0}^\infty $ a higher $k$-derivation on $k[X]$ and $D'=\{D_n'\}_{n=0}^\infty $ a higher $k'$-derivation on $k'[X]$ such that $D'_m(x_i)=D_m(x_i)$ for all $m\geq 0$ and $i=1,2,\dots ,n$. Then (1) $k[X]^D=k$ if and only if $k'[X]^{D'}=k'$; (2) $k[X]^D$ is a finitely generated $k$-algebra if and only if $k'[X]^{D'}$ is a finitely generated $k'$-algebra. Furthermore, we also show that the kernel $k[X]^D$ of a higher derivation $D$ of $k[X]$ can be generated by a set of closed polynomials.
[1] Arzhantsev, I. V., Petravchuk, A. P.: Closed polynomials and saturated subalgebras of polynomial algebras. Ukr. Math. J. 59 (2007), 1783-1790. DOI 10.1007/s11253-008-0037-4 | MR 2411588 | Zbl 1164.13302
[2] Kojima, H., Wada, N.: Kernels of higher derivations in $R[x,y]$. Commun. Algebra 39 (2011), 1577-1582. DOI 10.1080/00927871003660200 | MR 2821493 | Zbl 1235.13023
[3] Mirzavaziri, M.: Characterization of higher derivations on algebras. Commun. Algebra 38 (2010), 981-987. DOI 10.1080/00927870902828751 | MR 2650383 | Zbl 1191.16040
[4] Miyanishi, M.: Lectures on Curves on Rational and Unirational Surfaces. Tata Institute of Fundamental Research Lectures on Mathematics and Physics Berlin, Springer (1978). MR 0546289 | Zbl 0425.14008
[5] Nowicki, A.: Polynomial Derivations and their Rings of Constants. N. Copernicus Univ. Press Toruń (1994). MR 2553232 | Zbl 1236.13023
[6] Roman, S.: Advanced Linear Algebra. 3rd edition, Graduate Texts in Mathematics 135 New York, Springer (2008). MR 2344656 | Zbl 1132.15002
[7] Tanimoto, R.: An algorithm for computing the kernel of a locally finite iterative higher derivation. J. Pure Appl. Algebra 212 (2008), 2284-2297. DOI 10.1016/j.jpaa.2008.03.006 | MR 2426508 | Zbl 1157.13004
[8] Wada, N.: Some results on the kernels of higher derivations on $k[x,y]$ and $k(x,y)$. Colloq. Math. 122 (2011), 185-189. DOI 10.4064/cm122-2-3 | MR 2775166 | Zbl 1213.13039
Partner of
EuDML logo